Error expansion for the discretization of backward stochastic differential equations

By Emmanuel Gobet, Céline Labart. 2006

109 citations recorded by the source corpus.

We study the error induced by the time discretization of decoupled forward-backward stochastic differential equations (X,Y,Z). The forward component X is the solution of a Brownian stochastic differential equation and is approximated by a Euler scheme XN with N time steps. The backward component is approximated by a backward scheme. Firstly, we prove that the errors (YN-Y,ZN-Z) measured in the strong Lp-sense (p>=1) are of order N-1/2 (this generalizes the results by Zhang [J. Zhang, A numerical scheme for BSDEs, The Annals of Applied Probability 14 (1) (2004) 459-488]). Secondly, an error expansion is derived: surprisingly, the first term is proportional to XN-X while residual terms are of order N-1.

Subfields: Demography, Finance, Statistics and Probability

View Paper: https://www.semanticscholar.org/paper/41ed86f79648abd2bd94d15bbc5e9eb472d6cc12

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Demography

  1. Shige Peng
  2. D. Crisan
  3. Jean-François Chassagneux
  4. K. Manolarakis
  5. Weidong Zhao
  6. Jin-lei Wang
  7. Nizar Touzi
  8. Arnulf Jentzen

In Finance

  1. Nizar Touzi
  2. D. Crisan
  3. Jean-François Chassagneux
  4. Jianfeng Zhang
  5. Shige Peng
  6. Marcel Nutz
  7. K. Manolarakis
  8. Arnulf Jentzen

In Statistics and Probability

  1. Nizar Touzi
  2. K. Manolarakis
  3. Shige Peng
  4. D. Crisan
  5. Jean-François Chassagneux
  6. Marcel Nutz
  7. Mingshang Hu
  8. Jianfeng Zhang

Citations in the corpus